# SDR CA041222005

- Difficulty date: December 17, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Mooney M20C
- Aircraft time: 3,235 hours
- Engine: Lyc O360A1D
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 590000
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ENGINE OIL AND FILTER CHANGE, VISUAL INSPECTION FOUND THE ENGINE MOUNT P/N 590000, STRUT FORK CRACKED. THE FORK ATTACHES TO THE ENGINE MOUNT BLOCK P/N 590002, AFFIXED TO THE FIREWALL.
